# SDR R61A201802120190

- Difficulty date: February 12, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 34,643 hours, 20,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-89
- Part time: 34,643 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SHEAR PANEL SPLICE PLATE BETWEEN FRAMES 88 - 89, RBL 35.  THE SPLICE PLATE WAS REMOVED AND REPLACED IAW SRM 51-42-01.
